# SDR CA140826004

- Difficulty date: August 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, PILOT REPORTED EEC LIGHT FLASHING AND WAS ACCOMPANIED BY FAULT CODE 87. ENGINEER REPORTED THAT HBV MESSAGE FLAGGED ON TORQUE INDICATOR. PILOT THEN PROCEED TO ABORT TAKE-OFF AND RETURNED TO GATE UNEVENTFULLY. EEC RESET CARRIED OUT, IBV REPLACED ENGINE RUN CHECK PERFORMED SATISFACTORY. AIRCRAFT RETURN TO SERVICE.
